# SDR SIMA202007265001

- Difficulty date: July 25, 2020
- Submitted: July 26, 2020
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 4,065 hours, 2,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAXI TO THE HANGAR VENT FLAP CLOSED BUTSHOWING MAIN LH PAX DOOR OPEN ON MFD POST TAXI VENT FLAP WILL NOT CLOSE.   LUBERCATED AND CLEANED MAIN PAX DOOR VENT FLAP MECHANISM IAW EMB 175 AMM 52-11-25 OPERATIONAL CHECK GOOD.MFD INDACATION GREEN
